Open Access
Translator Disclaimer
April 2007 Cramér-type large deviations for samples from a finite population
Zhishui Hu, John Robinson, Qiying Wang
Ann. Statist. 35(2): 673-696 (April 2007). DOI: 10.1214/009053606000001343

Abstract

Cramér-type large deviations for means of samples from a finite population are established under weak conditions. The results are comparable to results for the so-called self-normalized large deviation for independent random variables. Cramér-type large deviations for the finite population Student t-statistic are also investigated.

Citation

Download Citation

Zhishui Hu. John Robinson. Qiying Wang. "Cramér-type large deviations for samples from a finite population." Ann. Statist. 35 (2) 673 - 696, April 2007. https://doi.org/10.1214/009053606000001343

Information

Published: April 2007
First available in Project Euclid: 5 July 2007

zbMATH: 1272.68116
MathSciNet: MR2336863
Digital Object Identifier: 10.1214/009053606000001343

Subjects:
Primary: 62E20
Secondary: 60F05

Keywords: Cramér large deviation , finite population , Moderate deviation

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.35 • No. 2 • April 2007
Back to Top